Том 71
№ 11

All Issues

Chichurin A. V.

Articles: 1
Article (Russian)

Analytic study of some differential equations related to problems of space dynamics

Chichurin A. V., Grebenikov E. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 2. - pp. 162–171

We present a survey of results of the study of differential equations whose solutions have singularities of a certain type, in particular movable singular points with fairly simple topology. New statements on the form of partial and general solutions of these equations are obtained.